# SDR 4DPA2021081300001

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N242JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 35,475 hours, 33,590 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Microphone
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

HAD AN INITIAL BLEED 2 LEAK FOLLOWED BY PACK 1 OVERHEAT AND SUBSEQUENT SMOKE IN COCKPIT WHICH CLEARED AFTER A COUPLE MINUTES. PRESSURIZATION ISSUE WAS DUE TO NO PACKS. ADDITIONALLY, CAPTAIN'S O2 MASK MIC INOPERATIVE.   PRIOR TO DEPARTURE PERFORMED ENGINE RUNS WITH CREW USING BLEED SYSTEMS AND PACKS, NO SMOKE NOTED THROUGHOUT THE COCKPIT OR CABIN.  NOTED BLD 2 LEAK MESSAGE WITH APU OPERATING, DEFERRED APU. PACK 1 ACM DISCOVERED FROZEN SO DEFERRED PACK 1. O2 MASK MIC INOP REPAIRED BROKEN WIRE OPS TESTED GOOD. FLEW AIRCRAFT BACK TO DAL NO ISSUES.
